Show simple item record

dc.contributor.authorNakauchi, Nobumitsu ( )
dc.date.accessioned2018-08-22T21:16:01Z
dc.date.available2018-08-22T21:16:01Z
dc.date.issued1995-06-15
dc.identifier.citationNakauchi, N. (1995). A remark on ∞-harmonic functions on Riemannian manifolds. Electronic Journal of Differential Equations, 1995(07), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7583
dc.description.abstractIn this note we prove an equality for infinity-harmonic functions on Riemannian manifolds. As a corollary, there is no non-constant infinity-harmonic function on positively (or negatively) curved manifolds.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1995, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectInfinity-harmonic functionsen_US
dc.subjectInfinity-Laplacianen_US
dc.titleA Remark on ∞-harmonic Functions on Riemannian Manifoldsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record